# SDR FDEA2019123123339

- Difficulty date: December 20, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA729933
- Condition: Corroded
- Location: Bs 1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO - STA 1800 RBL 51 FLOOR SUPPORT SHOWS CORROSION MARKED DOT #3. REPLACED FLOOR SUPPORT PER DWG AFA7299.  REMOVED CORRODED FLOOR SUPPORT   SRM 51-31-0G-0  INSTALLED NEW FLOOR SUPPORT PER DWG AFA7299 & SRM 51-31-0G.,    MATERIAL VERIFIED S2929841 PER DWG AFA7299.,  FABRICATED PART PER DWG AFA7299.TREATED AND PAINTED FLOOR   SUPPORT PER SRM 51-23-01-0G-0.
